MathSciNet Relay Station
MathSciNet bibliographic data
MR1163670 58B30 (14H55 46L87 47B35 47N99)
Klimek, Sławomir; Lesniewski, Andrzej Quantum Riemann surfaces. I. The unit disc. Comm. Math. Phys. 146 (1992), no. 1, 103–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement